How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Care Your Own Question
Dr Care
Dr Care, Board Certified MD
Category: Medical
Satisfied Customers: 367
Experience:  MD
107032359
Type Your Medical Question Here...
Dr Care is online now
A new question is answered every 9 seconds

My girlfriend was just diagnosed with Pneumonia and is

Customer Question

my girlfriend was just diagnosed with Pneumonia and is having confusion and more food cravings is that apart of pneumonia?
JA: The Doctor can help. Just a couple quick questions before I transfer you. How long has your girlfriend had pneumonia? Has she used any medication for it?
Customer: she was given a zpack and was diagnosed 2-3 days ago
JA: Has she seen a doctor about pneumonia?
Customer: she had gone to the Emergency room and they did x-rays to determine that she had pneumonia!
JA: Anything else in her medical history you think the Doctor should know?
Customer: not that I can think of
Submitted: 17 days ago.
Category: Medical
Expert:  Dr Care replied 17 days ago.
Hello there, hope all is well. Pneumonia shouldn’t cause food craving but severe pneumonia can cause confusion although I doubt her pneumonia is that severe unless it’s progressing and getting worse.
Customer: replied 17 days ago.
That’s what I’m thinking she’s been having stomach pains today and was confused for a little bit
Expert:  Dr Care replied 17 days ago.
What do you mean by confused? Is she having any fever? How old is she? Is she taking any other medication other than the z-pack?
Customer: replied 17 days ago.
She also takes anti depressants and is 20
Customer: replied 17 days ago.
Could it be a mix from the 2 medications causing that issue?
Expert:  Dr Care replied 17 days ago.
There is a possibility that azithromycin is increasing the levels of the anti depressant and causing an interaction and also stomach discomfort too
Customer: replied 17 days ago.
Okay perfect thank you!
Expert:  Dr Care replied 17 days ago.
You’re welcome